# SDR CA060515001

- Difficulty date: May 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,511 hours
- Engine: Ge CF343A1
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Part number: 2285008114
- Condition: Missing
- Location: Nose Cowl
- Part time: 22,295 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLT NR 1 ENG NOSE COWL LWR ACCESS PNL DEPARTED AC (ACCESS PNL). FLIGHT EXPERIENCED A SLIGHT BUFFET DURING FLT. UPON LANDING, FLT CREW DISCOVERED NOSE COWL LWR ACCESS PNL WAS MISSING.  DAMAGE TO TRANSLATING COWL, UPPER NOSE COWL ACCESS PNL, CAUSED BY DEPARTING LWR ACCESS PNL. NR OF LWR ACCESS PNL FASTENERS WERE FOUND STILL ATTACHED MAIN ENG COWLING.  PORTION OF DEPARTED ACCESS PNL WAS FOUND 1500 FT SHORT OF RUNWAY (REMAINDER OF PNL SEC WAS NOT RECOVERED).  NEW LWR COWL ACCESS PNL WAS INSTALLED, DAMAGED TRANSLATING COWLING, UPPER NOSE COWL ACCESS PNL WERE REPLACED.   SHORTS SB (INSP OF COWLING ACCESS PNL FASTENERS ISSUED SEPT/05) IS PRESENTLY BEING CARRIED OUT ON FLEET.
